Vol 25 No 1 (2020)

Published: 2020-01-13

Articles

Weighted discrete universality of the Riemann zeta-function

Antanas Laurinčikas, Darius Šiaučiūnas, Gediminas Vadeikis
Abstract 784 | PDF Downloads 204 | DOI

Page 21-36

On incomplete factorization implicit technique for 2D elliptic FD equations

Vladimir Sabinin
Abstract 668 | PDF Downloads 179 | DOI

Page 37-52

Investigation of spectrum curves for a Sturm-Liouville problem with two-point nonlocal boundary conditions

Kristina Bingelė, Agnė Bankauskienė, Artūras Štikonas
Abstract 881 | PDF Downloads 211 | DOI

Page 53-70

Joint discrete approximation of a pair of analytic functions by periodic zeta-functions

Aidas Balčiūnas, Virginija Garbaliauskienė, Julija Karaliūnaitė, Renata Macaitienė, Jurgita Petuškinaitė, Audronė Rimkevičienė
Abstract 891 | PDF Downloads 188 | DOI

Page 71-87

A mathematical model for the use of energy resources: a singular parabolic equation

Daniel López-García, Rosa Pardo
Abstract 893 | PDF Downloads 245 | DOI

Page 88-109

Page 110-129

Collocation method for fuzzy Volterra integral equations of the second kind

Zahra Alijani, Urve Kangro
Abstract 1059 | PDF Downloads 302 | DOI

Page 146-166